Yousefian Molla, Z., Islampour, Gh.. (1391). Investigation of analytical and numerical solutions for one-dimensional independent-oftime Schrödinger Equation. , 9(4), 231-254.
Z. Yousefian Molla; Gh. Islampour. "Investigation of analytical and numerical solutions for one-dimensional independent-oftime Schrödinger Equation". , 9, 4, 1391, 231-254.
Yousefian Molla, Z., Islampour, Gh.. (1391). 'Investigation of analytical and numerical solutions for one-dimensional independent-oftime Schrödinger Equation', , 9(4), pp. 231-254.
Yousefian Molla, Z., Islampour, Gh.. Investigation of analytical and numerical solutions for one-dimensional independent-oftime Schrödinger Equation. , 1391; 9(4): 231-254.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب